# SDR 2006UALA01883

- Difficulty date: September 27, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 55,955 hours, 20,964 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO APU OIL SERVICE INDICATION AND INOPERATIVE LEFT ENGINE GENERATOR.    R GEN DF'D INOP AND APU OIL WAS SERVICED PRIOR TO DISPATCH.  APU STARTED TO HAVE HIGH OIL CONSUMPTION LATER IN FLIGHT DUE TO LEAKS. NO EXTERNAL LEAKS OR REPORTS OF OIL FROM SEAL DRAINS, LOSS IS THRU TAILPIPE - LIKELY SCAVENGER PUMP FAILURE.  REPLACED APU.
